# SDR FDEA202304060571

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,693 hours, 30,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 313N5003
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R.WING L/E PANEL 611DB HAS COMPOSITE DAMAGE ON MULTIPLE AREAS. ACCOMPLISHED PERMANENT REPAIR ON R/W L/E PANEL 611DB COMPOSITE DAMAGE PER B757 SRM 57-41-01-4R,   51-70-08-0G AND FIG 201, AND BOEING DWG 114N1523 REV D
